Follow
Mustafa Kulenovic
Mustafa Kulenovic
Professor of Mathematics, The University of Rhode Island
Verified email at mail.uri.edu - Homepage
Title
Cited by
Cited by
Year
Dynamics of second order rational difference equations: with open problems and conjectures
MRS Kulenovic, G Ladas
Chapman and Hall/CRC, 2001
12892001
Discrete dynamical systems and difference equations with Mathematica
MRS Kulenovic, O Merino
Chapman and Hall/CRC, 2002
4142002
A coupled system of rational difference equations
D Clark, MRS Kulenović
Computers & Mathematics with Applications 43 (6-7), 849-867, 2002
2242002
On the recursive sequence xn+ 1=(α+ βxn− 1)/(γ+ xn)
CH Gibbons, MRS Kulenovic, G Ladas
Math. Sci. Res. Hot-Line 4 (2), 1-11, 2000
2142000
On the recursive sequence
MRS Kulenović, G Ladas, NR Prokup
Journal of Difference Equations and Applications 6 (5), 563-576, 2000
201*2000
Global asymptotic behavior of a two-dimensional difference equation modelling competition
D Clark, MRS Kulenović, JF Selgrade
Nonlinear Analysis: Theory, Methods & Applications 52 (7), 1765-1776, 2003
1732003
Environmental periodicity and time delays in a “food-limited” population model
K Gopalsamy, MRS Kulenović, G Ladas
Journal of Mathematical Analysis and Applications 147 (2), 545-555, 1990
1441990
A rational difference equation
MRS Kulenović, G Ladas, NR Prokup
Computers & Mathematics with Applications 41 (5-6), 671-678, 2001
1342001
Linearized oscillations in population dynamics
MRS Kulenović, G Ladas
Bulletin of Mathematical Biology 49, 615-627, 1987
1301987
Rational systems in the plane
E Camouzis, MRS Kulenović, G Ladas, O Merino
Journal of Difference Equations and Applications 15 (3), 303-323, 2009
1252009
Time lags in a “food–limited” population
K Gopalsamy, MRS Kulenović, G Ladas
Applicable Analysis 31 (3), 225-237, 1988
1161988
Competitive-exclusion versus competitive-coexistence for systems in the plane
MRS Kulenovic, O Merino
Discrete and Continuous Dynamical Systems Series B 6 (5), 1141, 2006
1152006
Invariant manifolds for competitive discrete systems in the plane
MRS Kulenović, O Merino
International Journal of Bifurcation and Chaos 20 (08), 2471-2486, 2010
1102010
Global bifurcation for discrete competitive systems in the plane
MRS Kulenovic, O Merino
Discrete and Continuous Dynamical Systems B 12 (1), 133-149, 2009
1032009
On the recursive sequence yn+ 1=(p+ yn− 1)/(qyn+ yn− 1)
WA Kosmala, MRS Kulenović, G Ladas, CT Teixeira
Journal of Mathematical Analysis and Applications 251 (2), 571-586, 2000
1032000
Global attractivity in population dynamics
MRS Kulenović, G Ladas, YG Sficas
Computers & Mathematics with Applications 18 (10-11), 925-928, 1989
1011989
Existence of nonoscillatory solution of second order linear neutral delay equation
MRS Kulenovic, S Hadziomerspahic
Journal of Mathematical Analysis and Applications 228 (2), 436-448, 1998
971998
Asymptotic behavior of a system of linear fractional difference equations
MRS Kulenović, M Nurkanović
Journal of Inequalities and Applications 2005 (2), 741584, 2005
932005
A global attractivity result for maps with invariant boxes
MRS Kulenovic, O Merino
Discrete and Continuous Dynamical Systems Series B 6 (1), 97, 2006
852006
On the Trichotomy Character of xn+ 1=(α+ β xn+ γ xn− 1)/(A+ xn)
CH Gibbons, MRS Kulenović, G Ladas, HD Voulov
The Journal of Difference Equations and Applications 8 (1), 75-92, 2002
832002
The system can't perform the operation now. Try again later.
Articles 1–20